# SDR SWIA202265631

- Difficulty date: April 25, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N106SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000399
- Aircraft time: 21,025 hours, 11,761 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL PANEL SUPPORT CORRODED FR 88-90   (C CHECK RO 5/20/22)   REMOVED AND REPLACED RH FLOOR SILL PANEL SUPPORTFR 88-90, REF SRM 51-40-08
